MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS DMC GMBH RADIOGRAPHY 7300 C; SYSTEM, X-RAY, STATIONARY

PHILIPS MEDICAL SYSTEMS DMC GMBH RADIOGRAPHY 7300 C; SYSTEM, X-RAY, STATIONARY
Model Number RADIOGRAPHY 7300 C
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fall (1848); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 02/25/2025
Type of Reportable Event Death
Event or Problem Description
It was reported that during a patient examination, an old age patient fell off from the table while the operator was in the control room.Six days later, the patient passed away in the hospital, though it's unclear whether the fall contributed to the death.The fall occurred only once and was promptly followed up with a ct scan for injuries.There was no impact to the user.The patient impact is death.
 
Additional Manufacturer Narrative
Still under investigation.
 
Additional Manufacturer Narrative
The radiography 7300 c is used in general radiographic examinations and applications.It is suitable for all routine radiography examinations, including specialist areas like intensive care, trauma or pediatric work, excluding fluoroscopy, angiography and mammography.Statement of the reported problem: philips received feedback through cfms (customer feedback management system) that a patient fell from the table of the radiography 7300 c system died 6 days later.The sequence of events is provided below.According to the health care providers at the customer location, on (b)(6) 2025, 01:15 pm a female patient, age 89 years, underwent radiological examination with the radiography 7300 c system.Radiographs of the lumbar spine were requested for vertebral fractures as the patient was experiencing increased pain in the lumbar spine and pelvis.Patient was stable but limited in cooperation.A roll board was used to transfer the patient from the bed onto the x-ray table, with no confirmation of any restraints or hand grips being used.Just as the operator stepped into the control room to start the scan, the patient turned while on the table and fell off the table onto the floor.Shortly after the fall, the patient was stable and conscious.The patient was examined for injuries due to the fall, and a ct scan of the head was performed that showed generalized involution and patchy, inhomogeneous margin degeneration, and previously known falx calcifications.The ct showed no evidence of a calvarial fracture, no bleeding, no contusion, and no acute csf circulation disturbance.After the fall, the case was also presented to the surgeon on duty and the patient underwent assessment in the emergency room, but no further details regarding the treatment were provided by the health care providers at the customer location.After six days, on (b)(6) 2025, the patient died.The death certificate and official cause of death were not provided due to data protection regulations in germany.Analysis performed: a servicemax case was not created for this case as there was no allegation of product malfunction from the customer.No field service engineer visited the site to evaluate the system.However, complaint was escalated for a technical investigation to evaluate the system performance at the time of the incident ((b)(6) 2025).The system log files from the date of incident (b)(6) 2025 were retrieved and evaluated by system engineer.The results of log file analysis are documented in the technical investigation child record- (b)(4).Summary of analysis of log file received (i.E.St.Vinzenz-krankenhaushanau_radiographydr7300c_raumb_20250417_1345_syslog.Zip): 1) around the event time i.E.25th of february 2025, 01:15 pm, it was observed there are no error logs reported on the table or any geometry components.2) there is no table movement initiated during this time.3) there is no evidence of any exposure initiated by the operator during this time.The instructions for use (ifu, 3000 140 63981) for the radiography 7300 c device contains information about the use of hand grips (p286) for patient support, side bars (p291) and adjustable straps (p293) for patient support.Two table types can be used with the radiography 7300 c device, the height adjustable table (th2) and the single side suspended table (th-s).Adjustable straps and a side bar can be used with the th-s, while hand grips can be used with the th2 to help stabilize the patient.The instructions for use (ifu, 3000 140 63981) for the radiography 7300 c device warns that the patient should be secured and under constant observation while on the table (p143) and advises that the patient use hand grips and/or straps if necessary (p144).Further investigation revealed that the customer did not purchase hand grips for table th-2 from philips or from other vendors.Customer did not use any mattress at the time of the incident as confirmed by the field service engineer on 02 may 2025.As no device faults were reported by the customer and no device errors were found during subsequent log file analysis, evidence does not exist to suggest that a device malfunction caused or contributed to injury or death of the patient.
 
Additional Manufacturer Narrative
Additional narrative is based on the released health hazard evaluation (hhe) outcome and production and post-market risk review (ppmrr) for this complaint: investigation conclusion: as no device faults were reported by the customer and no device errors were found during subsequent log file analysis, evidence does not exist to suggest that a device malfunction caused or contributed to injury or death of the patient.Based on the health hazard evaluation it has been concluded that the hazard was not a result of faulty equipment but user error.Health hazard evaluation (hhe) outcome: summary of health risk: the hazard mechanical energy/gravity had been identified in the risk management matrix [4] at a lower severity level (s3).The hazard was not a result of faulty equipment but user error.The ifu [1] clearly states: warning "safety precautions": secure the patient from falling off.To keep a patient on the table under constant observation, in particular if narcotized or restive.With all movements make sure that you do not run over any cables, pass over anyone's feet or collide with any obstacles.The benefits of the device continue to outweigh the risks with respect to its intended use.The device may continue to be used and / or distributed.

Brand Name
RADIOGRAPHY 7300 C
Common Device Name
SYSTEM, X-RAY, STATIONARY
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS DMC GMBH
roentgenstrasse 24
hamburg 22335
GM  22335
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS DMC GMBH
roentgenstrasse 24
hamburg 22335
GM   22335
Manufacturer Contact
dusty leppert
100 park avenue, suite 300
orange village, OH 44122
MDR Report Key21660800
Report Number3003768251-2025-000042
Device Sequence Number8751671
Product Code KPR
UDI-Device Identifier00884838116016
UDI-Public(01)00884838116016
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K233662
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberRADIOGRAPHY 7300 C
Device Catalogue Number712037
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/03/2025
Supplement Date Received by Manufacturer05/13/2025
07/15/2025
Initial Report FDA Received Date03/21/2025
Supplement Report FDA Received Date05/21/2025
08/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age89 YR
Patient SexFemale